# SDR HNAA2013041700227

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 61,719 hours, 68,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT AT ROW 7 IS INOPERATIVE.  RELAMPED EMERGENCY CEILING LIGHT AT ROW 7 SECURED COVER USING ATTACHED HARDWARE, OPS CHECK GOOD.
